# SDR 99UAL900532

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Engine: Ge CFM56*
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: KCD4N
- Condition: Failed
- Location: E/E Comp
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DIRECT CURRENT FAIL LIGHT ILLUMINATED ON BOTH INERTIAL REFERENCE UNITS ON TAKEOFF.  *S/D*  RELAY R41 FAILED.  REPLACED R41 RELAY.
